# SDR COEA2013053104912

- Difficulty date: May 8, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 35,440 hours, 41,866 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  FWD SIDE OF FWD PRESSURE BULKHEAD IS SCRATCHED AT UPPER LEFT AREA NEAR UPPER LEFT RADOME.  REPAIRED PER IAW SRAS DT/S-2705/13.
